Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 461060, 6 pages
http://dx.doi.org/10.1155/2014/461060
Research Article

-Soft Intersection BL-Algebras and Their Congruences

1Department of Mathematics, Hubei Minzu University, Enshi, Hubei 445000, China
2Department of Mathematics, Research Institute for Natural Sciences, Hanyang University, Seoul 133-791, Republic of Korea

Received 7 February 2014; Accepted 1 March 2014; Published 1 April 2014

Academic Editor: Jianming Zhan

Copyright © 2014 Xueling Ma and Hee Sik Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Xiaoyan Liu, Feng Feng, and Hui Zhang, “On Some Nonclassical Algebraic Properties of Interval-Valued Fuzzy Soft Sets,” The Scientific World Journal, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Nazra Sultana, Nazia Rani, Muhammad Irfan Ali, and Azhar Hussain, “Soft Translations and Soft Extensions of BCI/BCK-Algebras,” The Scientific World Journal, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Yong Lin Liu, and Hee Sik Kim, “Non-commutative residuated lattices based on soft sets,” Journal of Intelligent & Fuzzy Systems, vol. 29, no. 5, pp. 2271–2278, 2015. View at Publisher · View at Google Scholar
  • Feng Feng, Madad Khan, Violeta Leoreanu-Fotea, Saima Anis, and Nadeem Ajaib, “Fuzzy soft set approach to ideal theory of regular AG-groupoids,” Analele Stiintifice Ale Universitatii Ovidius Constanta-Seria Matematica, vol. 24, no. 1, pp. 263–288, 2016. View at Publisher · View at Google Scholar